# SDR GAIA9861A

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69739
- Make and model: Boeing 727224
- Aircraft serial: 20667
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 18129932
- Condition: Sticks
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER FLAPS RETRACTED, RT INBOARD FLAP ASYMMETRY SPLIT.  ONE IS AT 15 DEGREES, AND THE OTHER AT ZERO.  ON APPROACH, FLAPS LOCKED OUT AT 4 DEGREES ON INBOARD AFTER FLAPS MOVED TO 15 DEGREES.  INBOARD FLAPS RE-SYNCED AND FLAPS OPERATED NORMALLY.  AIRCRAFT MADE AN UNEVENTFUL LANDING AT MSP.  REMOVED AND REPLACED INBOARD FLAP INDICATOR AND PERFORMED ADJUST/TEST PER B727 MM 27-51-0.  FLAP SYSTEM TEST GOOD WITH NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (X)
